# SDR EWG2004F00000

- Difficulty date: January 14, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N6845R
- Make and model: Cessna 425
- Aircraft serial: 4250071
- Engine: Pwa PT6A135
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 592211531
- Condition: Wrinkled
- Location: Lt Wing
- Part time: 4,709 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW REQUIREMENTS OF FAR 145.63, SUBMITS THIS 8010-4.  IN THE PROCESS OF PERFORMING A PHASE 2 AND 3 INSPECTION, DIAGONAL WRINKLES WERE DISCOVERED ON THE TOP LT WING PANEL BETWEEN THE AUX AND AFT SPARS IB OF THE NACELLE.  AFTER CONTACT WITH AND REVIEW BY MFG ENGINEERING, MFG RECOMMENDED THE WING PANEL BE REPLACED.  MFG STATED NO DIAGONAL WRINKLES WERE ACCEPTABLE IN THE PANEL IN QUESTION AND WAS AN INDICATION OF A HARD LANDING.  MFG MM DOES NOT CALL FOR AN INSPECTION OF THE TOP WING PANEL DURING A HARD LANDING INSPECTION, ONLY THE BOTTOM PANELS.  MFG HAD NO RECOMMENDATION FOR A REPAIR OR A FIX FOR THE PROBLEM ONLY REPLACEMENT OF THE PANEL.
